Metformin induced yellow nails
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
This article reports an interesting and a rare case of metformin induced nail disorder in a middle aged female with type 2 diabetes. The patient had been receiving metformin one 1500mg daily from the last 6 months and noticed her finger nails gradually thickened and turned yellow. On stopping the metformin, the nails gradually normalized. The patient was treated further with glimepiride and insulin glargine. After 3 months of discontinuation of metformin there was a significant improvement in the nails. Clinicians should be aware of metformin induced yellow discolouration of nails, though a curable and reversible condition if diagnosed well in time....

http://www.ijbcp.com/index.php/ijbcp/article/view/1156/1036
Preview
Dr. T●●●j S●●●●●i and 1 others like this
Like
Comment
Share